# SDR PNSA981101

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27801
- Make and model: Piper PA-31-350
- Aircraft serial: 317852157
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 574AW
- Condition: Failed
- Location: Rt Prop Rpm
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO RT PROP RPM INDICATING LOW RPM.  REPLACED INDICATOR, OPS CHECK OK.
